Dual graphs of degenerating curves.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 135-150
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
regular models of a smooth and proper curve, tame extension of ground field, dual graphs of degenerating curves
@article{MAN_1990__287_1_164673,
author = {Dino J. Lorenzini},
title = {Dual graphs of degenerating curves.},
journal = {Mathematische Annalen},
pages = {135--150},
year = {1990},
volume = {287},
number = {1},
zbl = {0668.14019},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164673/}
}
Dino J. Lorenzini. Dual graphs of degenerating curves.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 135-150. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164673/